Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 63, NWS Albuquerque, NM

May 31, 2016Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2016, 7:38 PM MDT for Roosevelt County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 7:38 PM MDT (01:38 UTC)
Expired
May 31, 2016, 8:14 PM MDT
In force
36 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 100 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WUUS55 KABQ 010138
SVRABQ
NMC041-010230-
/O.NEW.KABQ.SV.W.0063.160601T0138Z-160601T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 PM MDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 830 PM MDT

* AT 738 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEP...OR 27
  MILES SOUTH OF PORTALES...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DORA AND PEP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3365 10337 3367 10346 3372 10354 3398 10347
      3384 10316
TIME...MOT...LOC 0138Z 207DEG 11KT 3379 10340 

HAIL...1.00IN
WIND...60MPH

$$

40
1 follow-up statement
774 
WWUS55 KABQ 010214
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
814 PM MDT TUE MAY 31 2016

NMC041-010223-
/O.CAN.KABQ.SV.W.0063.000000T0000Z-160601T0230Z/
ROOSEVELT-
814 PM MDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3365 10337 3367 10346 3372 10354 3398 10347
      3384 10316
TIME...MOT...LOC 0207Z 207DEG 11KT 3389 10334 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:01 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 31, 6:01 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
601 PM MDT TUE MAY 31 2016

.AVIATION...
00Z TAF CYCLE
A mesoscale cluster of showers and storms will continue to drift
slowly SEWD across the E central plains this evening, with
spottier activity elsewhere across southern and eastern areas.
Moist easterly upslope flow across the plains will likely result
in WDSPR low clouds with MVFR and IFR conditions from late evening
into early morning. Spottier showers and storms are expected
tonight across the plains as an upper level low pressure system
moves over the El Paso area from the W. As this system continues
to move slowly eastward, showers and storms may increase in
coverage Wednesday morning across E central areas. Cells that form
along the central MT chain toward late morning will probably drift
near SAF, ABQ and AEG around mid day and early aftn. Low clouds
may linger across parts of the plains until mid aftn Wednesday.

44

&&

.PREV DISCUSSION...340 PM MDT TUE MAY 31 2016...
.SYNOPSIS...
Back door cold front has progressed into the northeast quarter of
New Mexico as of mid afternoon with a pre-frontal wind shift well
out ahead of it to near a Roswell to Los Alamos line. Both of
these are helping to tweak up low level moisture levels in their
wakes with the result being isolated to scattered shower and
thunderstorm development. This activity should continue for some
time into the evening hours, then perhaps trend down a little. The
greatest rainfall and strong storm potential should be near and a
little ways east of the central mountain chain. A few showers and
storms will also linger into the evening farther to the west...but
will produce significantly less rainfall. This pattern change will
yield a cooler, wetter weather pattern for Wednesday and to a
little lesser degree Thursday for most of the state, the exception
being areas mainly west of the Continental Divide. A good warm up
is expected late week into the weekend with storms chances
diminishing a good bit Friday, but perhaps ramping up east and
perhaps

&&

.DISCUSSION...
A pretty good crop of showers and thunderstorms has developed
along and some distance either side of the central mtn chain.
At least two synoptic scale boundaries exist across the fcst area,
or at least they did before storm outflows muddied the situation.
The more southerly boundary, likely a pre-frontal trough, as of
early aftn stretched from roughly Roswell to Los Alamos with the
actual back door front across far northeast NM. The main effect
will be a weak to moderate upslope flow established across the
the east half of the state tonight into Wed and to a lesser degree
Thu. Some moderate wind will accompany the front as it slides
down the eastern plains and should accelerate at least somewhat
through gaps and canyons of the central mountain chain. Currently
looking at sub wind advisory speeds into the Rio Grande Valley
starting between 5 or 6 pm and 8 or 9 pm and going well into the
eve, but there may be a few stronger pockets develop for a few
hours perhaps magnified by storm outflow boundaries. Higher
dewpoints will follow behind frontal passage and this coupled
with upslope flow on the eastern high plains and eastern faces of
both the central mountain chain and the continental divide will
fuel thunderstorm development Wed and to a lesser extent on
Thu. Temperatures will fall 10 to 15 degrees below average in
central to eastern NM Wednesday, rebounding slightly into
Thursday.

Some remnant moisture will be available for recycling on Friday,
but fcst models have, for the past couple days now, trended toward
less precip coverage so pops were lowered a bit, though not as
drastically as model averages. Upslope areas of the higher
terrain will be best storm candidates Fri with slight chances
continuing over the high terrain Sat. A highly amplified ridge of
high pressure aloft will set up over the western U.S. while a
wind shift could potentially slide into eastern NM with some
moisture advection helping storm chances, espec by Sun. Daytime
temps will fall back a few degrees in the east into Sunday due to
the aforementioned wind shift.

43

&&

.FIRE WEATHER...
Overall forecast theme remains the same. Today was the main
transition day with cooler and more moist conditions on tap for the
majority of the area through Thursday. The AZ border country will
experience the driest conditions during this period. A budding
atmospheric ridge will develop over the intermountain west as the
week progresses and influence more and more of our weather late week
into the weekend. This means a warming and drying trend from west to
east. The main fly in the ointment will be back door cold frontal
surges across the eastern plains. The extended period looks to be
muddled with less confidence due to the interplay between Pacific
lows and the upper ridge. Models are having a hard time dealing with
the low which is to be expected.

The squeeze play between the cut off Pacific low currently located
over southern AZ/northern Mexico and the translating
westward/southward back door cold front will continue during the
rest of today into tonight. Humidity recoveries will be much higher
tonight compared to last night. Drier storms will be found across
western areas and the wetter variety will be found across
central/eastern areas. Gusty outflow wind will be most prevalent
across fire weather zones 105/106 and 109 or southwest portions of
the forecast area. Storms will also be slow to move and have
erratic motions.

High confidence for a moisture gradient to set up between the Rio
Grande Valley and AZ state line Wednesday. Based on the time of
year...this means extra shower and thunderstorm activity favoring
the western highlands and southern portions of the forecast area. A
mix of dry and wet activity, meaning small footprints of wetting
rain, would be found west of the Rio Grande Valley. Wetter activity
elsewhere. The strongest gust potential due to the drier storms
would be found near the AZ state line and Four Corners area.
Humidity values will be unusually high east of the Continental Divide
with below normal temps. Mixing heights will be much lower although
remain on the higher side west of the Continental Divide. Much more
stable across the east.

There is high confidence that the atmosphere will experience a
transition Thursday/Friday as the cut off Pacific low slowly moves
off to the east and ridging takes over. Transport and storm steering
flow will change to a more northerly direction. Storms would tend to
favor the central mountain chain as the residual moisture recycles
out in the form or showers and thunderstorms. Western areas would
also experience some drier showers and thunderstorms but the
coverage would lessen. Expecting near to a little above normal
temperatures on Friday across the majority of the area.

The GFS/ECMWF and Canadian models are picking up on another back
door cold frontal surge late Friday or early Saturday. This would
jive with the atmospheric ridge pattern over the intermountain west.
How far the extra moisture surges westward is always a question mark
with these types of flows but anticipate a further west progression
due to thunderstorm outflow enhancement. The current RH forecast
grids may not reflect that as well. Either way...lower humidity and
warmer temperatures would be found near the AZ state line.
Thunderstorm coverage would most likely increase due to this feature
with wetting moisture favoring the central mountains eastward.

Early next week will largely be determined by the next Pacific low
and ridge interplay. As suspected...the models are having a hard
time dealing with the interplay. Suspect the upper low will end up
being more of a player during the earlier half of next week and
perhaps intensify storm coverages across the forecast area. Just way
to early to say one way or the other so confidence is not as good
during this period.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 31, 5:06 AM MDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 AM MDT TUE MAY 31 2016

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
506 AM MDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PLUNGE INTO NORTHEASTERN AND EAST CENTRAL NEW
MEXICO TODAY WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
BEHIND THE FRONTAL BOUNDARY. SOME STORMS COULD TURN STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE IN NORTHEASTERN
TO EAST CENTRAL NEW MEXICO THIS AFTERNOON AND INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON
WEDNESDAY WITH ACTIVITY BEING CONCENTRATED OVER AND JUST EAST OF
THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...AS WELL AS THE EAST
FACES OF THE CONTINENTAL DIVIDE. A FEW STRONG STORMS WILL BE
POSSIBLE WITH HAIL AND GUSTY DOWNBURST WINDS.

THUNDERSTORMS WILL BE ISOLATED TO SCATTERED EACH DAY THROUGH THE
WEEKEND WITH LOCALLY HEAVY DOWNPOURS, SMALL HAIL, AND GUSTY
DOWNBURST WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTHEASTERN AND EAST CENTRAL NEW MEXICO ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Special weather statement, May 31, 3:28 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT TUE MAY 31 2016

NMZ527-528-312145-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
328 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR 13 MILES SOUTHWEST
OF RATON...MOVING NORTH AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RATON AND RATON CREWS AIRPORT.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 432 AND 454.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3661 10449 3663 10475 3692 10481 3692 10433
TIME...MOT...LOC 2128Z 198DEG 23KT 3673 10458

CL
Special weather statement, May 31, 3:57 PM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT TUE MAY 31 2016

NMZ520-524-312215-
SOUTH CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY-
357 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415
PM MDT...

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF ESCONDIDA...OR 18 MILES EAST OF
SOCORRO...MOVING NORTH AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SOCORRO
COUNTY.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3394 10652 3398 10673 3431 10672 3428 10630
TIME...MOT...LOC 2157Z 198DEG 8KT 3409 10659

CL
Special weather statement, May 31, 3:59 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT TUE MAY 31 2016

NMZ527-528-312215-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
359 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
415 PM MDT...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RATON CREWS AIRPORT...OR 6 MILES SOUTH OF
RATON...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN IS ALSO LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RATON AND RATON CREWS AIRPORT.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 433 AND 456.

&&

LAT...LON 3661 10450 3677 10464 3696 10445 3674 10423
TIME...MOT...LOC 2158Z 231DEG 16KT 3680 10443

GUYER
Local storm report, May 31, 4:47 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     BINGHAM                 33.89N 106.37W
05/31/2016  E80 MPH          SOCORRO            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601299

GUYER
Special weather statement, May 31, 5:11 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT TUE MAY 31 2016

NMZ534-312345-
QUAY COUNTY-
511 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL
545 PM MDT...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 7 MILES WEST OF QUAY...OR 10 TO 15
MILES SOUTHWEST OF TUCUMCARI...MOVING NORTHWEST AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL WEST CENTRAL QUAY COUNTY INCLUDING MONTOYA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 309 AND 330.

&&

LAT...LON 3479 10374 3477 10413 3495 10413 3504 10412
      3505 10413 3512 10412 3518 10376
TIME...MOT...LOC 2308Z 112DEG 6KT 3495 10388

GUYER
Special weather statement, May 31, 6:37 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT TUE MAY 31 2016

NMZ536-538-010100-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
637 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROOSEVELT AND EAST
CENTRAL CHAVES COUNTIES UNTIL 700 PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF CAPROCK...OR 31 MILES NORTHWEST
OF TATUM...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
ROOSEVELT AND EAST CENTRAL CHAVES COUNTIES.

&&

LAT...LON 3357 10372 3348 10372 3347 10376 3365 10383
      3376 10348 3357 10340
TIME...MOT...LOC 0037Z 257DEG 10KT 3358 10370

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 31, 6:37 PM MDTSpecial Weather StatementABQRoosevelt23 min
May 31, 6:49 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel116 min
May 31, 6:59 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt37 min
May 31, 7:04 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
May 31, 7:40 PM MDTSpecial Weather StatementABQDe Baca35 min
May 31, 7:48 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt42 min
May 31, 8:16 PM MDTSpecial Weather StatementABQUnion29 min
May 31, 8:40 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt110 min
May 31, 8:41 PM MDTSpecial Weather StatementABQUnion49 min
May 31, 9:52 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt113 min
Jun 1, 2:08 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union112 min
Jun 1, 3:56 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union3 hr
Jun 1, 7:09 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Harding, Quay, Roosevelt and 2 more111 min
Jun 1, 10:17 AM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt118 min
Jun 1, 1:28 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt2 hr
Jun 1, 2:02 PM MDTAreal Flood WarningABQCurry, Roosevelt7 hr
Jun 1, 4:46 PM MDTSpecial Weather StatementABQLos Alamos29 min
Jun 1, 5:14 PM MDTSpecial Weather StatementABQLos Alamos31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.